MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STRAIGHT AMIS BROACH HANDLE; SURGICAL INSTRUMENT FOR HIP SURGERY

MEDACTA INTERNATIONAL SA STRAIGHT AMIS BROACH HANDLE; SURGICAL INSTRUMENT FOR HIP SURGERY
Catalog Number 01.15.10.0133
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 09-august-2019: lot 1859229: (b)(4) items manufactured and released on 27-jun-2019.No anomalies found related to the problem.To date, no other similar events have been reported.Preliminary investigation performed by r&d project manager: based on pictures provided, we are not able to say any conclusion.We have to analyze the device.
 
Event or Problem Description
During the femoral rasping, when the surgeon pull out the straight amis broach handle with a hammer, the rever disengaged and fell in the surgical field.The surgeon removed the broach from the medullary cavity with another instrument.Due to this event the surgery was prolonged about 10 minutes.

Brand Name
STRAIGHT AMIS BROACH HANDLE
Common Device Name
SURGICAL INSTRUMENT FOR HIP SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8964797
Report Number3005180920-2019-00737
Device Sequence Number2585422
Product Code LXH
UDI-Device Identifier07630040735254
UDI-Public07630040735254
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01.15.10.0133
Device Lot Number1859229
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2019
Initial Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR